Research Repository

Refinements of Fejer's inequality for convex functions

Tseng, Kuei-Lin and Hwang, Shiow-Ru and Dragomir, Sever S (2012) Refinements of Fejer's inequality for convex functions. Periodica Mathematica Hungarica, 65 (1). pp. 17-28. ISSN 0031-5303

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we establish some new refinements for the celebrated Fej ́er’s and Hermite–Hadamard’s integral inequalities for convex functions.

Item Type: Article
Uncontrolled Keywords: ResPubID25686, Hermite-Hadamard inequality, Fejér inequality, convex function
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 18 Jul 2014 07:32
Last Modified: 09 Sep 2014 23:47
URI: http://vuir.vu.edu.au/id/eprint/23276
DOI: 10.1007/s10998-012-3980-7
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar